# SDR USAASB96074

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257AU
- Make and model: Boeing 737201
- Aircraft serial: 22799
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: 6013211
- Condition: Failed
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 510 - ROC - MAINTENANCE FOUND THAT THE AFT ENTRY AND SERVICE DOOR EMERGENCY SLIDE LIGHTING SYSTEM WAS INOP.  MX REPLACED THE BATTERY AND THE CHARGER.  SYSTEM CHECKED SAT.  (M)
